Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the algebraic closure of certain partially ordered fields


Author: Walter Strodt
Journal: Trans. Amer. Math. Soc. 105 (1962), 229-250
MSC: Primary 12.70
MathSciNet review: 0140514
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.70

Retrieve articles in all journals with MSC: 12.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0140514-6
Article copyright: © Copyright 1962 American Mathematical Society